Advertisement

Reactions Weekly

, Volume 1232, Issue 1, pp 18–18 | Cite as

Heparin

Heparin-induced thrombocytopenia and thrombosis (type II) in a patient with antiphospholipid syndrome: case report
Case report
  • 6 Downloads

Keywords

Pulmonary Embolism Unfractionated Heparin Nadroparin Lepirudin Danaparoid 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

REFERENCE

  1. 1.
    Perunicic J, Antonijevic NM, Miljic P, Djordjevic V, Mikovic D, Kovac M, Djokic M, Mrdovic I, Nikolic A, Vasiljevic Z.Clinical challenge: heparin-induced thrombocytopenia type II (HIT II) or pseudo-HIT in a patient with antiphospholipid syndrome. Journal of Thrombosis and Thrombolysis 26: 142-146, No. 2, Oct 2008 - SerbiaGoogle Scholar

Copyright information

© Adis International limited or Adis Data Information BV 2008

Personalised recommendations